Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 54, Issue 2, 2018
Metadata
 

The Core of an Extended Affine Lie Superalgebra (A Characterization)
Rasul Aramian and Malihe Yousofzadeh
pp. 213–243
Abstract | Full-Text PDF (572 KB) | Metadata

Inverse Scattering at Fixed Energy on Three-Dimensional Asymptotically Hyperbolic St├Ąckel Manifolds
Damien Gobin
pp. 245–316
Abstract | Full-Text PDF (967 KB) | Metadata

On the Cauchy Problem for Differential Operators with Double Characteristics, A Transition from Non-effective to Effective Characteristics
Tatsuo Nishitani
pp. 317–349
Abstract | Full-Text PDF (545 KB) | Metadata

Eigenfunction of the Laplacian as a Degenerate Case of a Function with its Fourier Transform Supported in an Annulus
Rudra P. Sarkar
pp. 351–378
Abstract | Full-Text PDF (544 KB) | Metadata

A Lemma for Microlocal Sheaf Theory in the $\infty$-Categorical Setting
Marco Robalo and Pierre Schapira
pp. 379–391
Abstract | Full-Text PDF (446 KB) | Metadata

The Fourier Algebra of a Rigid $C^*$-Tensor Category
Yuki Arano, Tim de Laat and Jonas Wahl
pp. 393–410
Abstract | Full-Text PDF (585 KB) | Metadata

Regularity of a D-Module Along a Submanifold
Yves Laurent
pp. 411–426
Abstract | Full-Text PDF (421 KB) | Metadata

Erratum to Hodge Theory of the Middle Convolution
Michael Dettweiler and Claude Sabbah
pp. 427–431
Abstract | Full-Text PDF (338 KB) | Metadata